MAUDE Adverse Event Report: DATASCOPE CORP. CARDIOSAVE HYBRID TYPE J PLUG; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CARDIOSAVE HYBRID TYPE J PLUG; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-0800-32
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Failure to Calibrate (2440); Key or Button Unresponsive/not Working (4063)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to character limitation in e1 for event site telephone, the full event site telephone is (b)(6).A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported by getinge fse during a follow-up inspection after implementation of fsca 323 and fsca 329, a functional test on the cardiosave intra-aortic balloon pump (iabp) unit revealed a malfunction of the capacitive touchscreen.There was no patient involvement reported.
 
Additional Manufacturer Narrative
Updated fields- b4, g3, g6, h1, h2, h6 (type of investigation, investigation findings, component codes, investigation conclusions), h11.It was reported that during the follow-up inspection after fscas 323 and 329 the cardiosave intra aortic balloon pump (iabp) touch screen was malfunctioning.There was no patient involvement and no adverse event reported.A getinge field service engineer (fse) stated that the calibration process could not be completed successfully.Multiple calibration attempts according to the service instructions were unsuccessful.The defective dashscreen has been successfully replaced.All necessary tests were performed, and no further issues were detected after the replacement.The new dashscreen was successfully calibrated, and all relevant fsca procedures were also completed.The customer is retaining the defective screen for on-site analysis and investigation.The job is now complete.From our perspective, the device is fully functional, and the cardiosave has been cleared for clinical use again.
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h11.Corrected fields: d8, e1(event site telephone), h6 (medical device problem code, investigation findings, component codes and investigation conclusions).
 
Event or Problem Description
N/a.

Brand Name
CARDIOSAVE HYBRID TYPE J PLUG
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key24320484
Report Number2249723-2026-0001220
Device Sequence Number21213255
Product Code DSP
UDI-Device Identifier10607567111117
UDI-Public(01)10607567111117
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K112372
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number0998-00-0800-32
Device Catalogue Number0998-00-0800-32
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2026
Supplement Date Received by Manufacturer03/05/2026
03/24/2026
Initial Report FDA Received Date02/12/2026
Supplement Report FDA Received Date03/11/2026
03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown